# SDR 08FDEA01067

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 46,060 hours, 18,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: AB1057
- Condition: Failed
- Location: E&E Bay
- Part time: 1,307 hours, 789 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIN EQUIPMENT BAY SMOKE INDICATION CAME ON  INTERMITTENTLY, THEN STAYED ON CONSTANT.  RAN ECAM  ITEMS AND CHECKLIST (QRH).  NO VISIBLE INDICATIONS OF  SMOKE.  PROBLEM CLEARED ITSELF AFTER ABOUT 2 MINS.  REMOVED AND REPLACED MIN EQPT BAY SMOKE DET (12WA) PER M/M 26-15-12-4.  OPS CHECK GOOD.  ALSO, CLEANED UP EXCESSIVE WATER UNDER ACCESS PANEL 134AR AND SURROUNDING AREA BY DET 12WA.
